# SDR DBGA201609260001

- Difficulty date: September 21, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N808JG
- Make and model: Gulstm GV
- Aircraft serial: 598
- Aircraft time: 6,698 hours, 2,701 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Drive Chain
- Part number: 05B1RIV
- Condition: Frozen
- Location: Pitch Trim
- Part time: 6,698 hours, 2,701 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: H, A

## Discrepancy

FROZEN PITCH TRIM ON CLIMB OUT, FOUND CORRODED AND FROZEN PITCH TRIM SERVO DRIVE CHAIN.
